advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Chicago, Illinois, USA:

I have bruises from my infusion sets and from two years or so ago when I was doing shots. My doctor doesn't seemed too concerned about it, but I am. Is there anything I can do to help the old bruising from my shots go away?

Answer:

Two years on these cannot be bruises, but must be depositions of pigment in the skin. It is unlikely that there is much you can do about it.

KJR

[Editor's comment: Several thoughts:

  1. You should avoid using those areas.
  2. Review your insertion technique with an educator to be sure it is correct.
  3. Ask for consult to a dermatologist who might be able to sort out the problem and its cause. SS]

    DTQ-20001201093905
    Original posting 11 Jan 2001
    Posted to Blood Tests and Insulin Injections

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:18
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.